# SDR UIEA2020081401745

- Difficulty date: August 10, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,206 hours, 26,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, PILOT FOUND A "PULLED THROUGH" RIVET ON THE IN FUSELAGE ABOVE AND AFT OF THE CABIN PRESSURE OUTFLOW VALVE.( REF LOGPAGE 1157429, ITEM# 20 FOR PERMANENT REPAIR IAW EO # 6753A871. REF LOGPAGE 1157428 ITEM #18 FOR HFEC INSPECTION M15, DMI # 127742 CLEARED.  LOGPAGE 1157429: REPAIRED AREA IAW B767 SRM 53-00-01-2R-1 REPAIR 1. DMI NO. 127742 CLEARED. IAW ATLAS EO NO. 6751A871 REV. 0 PERMANENT REPAIR.  )
